Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A finiteness property of graded sequences of ideals

Mattias Jonsson and Mircea Mustaţă

Vol. 6 (2012), No. 3, 561–571
Abstract

Given a graded sequence of ideals (am)m1 on X, having finite log canonical threshold, we show that if there are divisors Em over X computing the log canonical threshold of am, and such that the log discrepancies of the divisors Em are bounded, then the set {Emm 1} is finite.

Keywords
graded sequence of ideals, log canonical threshold
Mathematical Subject Classification 2010
Primary: 14F18
Secondary: 14B05
Milestones
Received: 27 November 2010
Revised: 23 May 2011
Accepted: 30 June 2011
Published: 5 July 2012
Authors
Mattias Jonsson
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States
Mircea Mustaţă
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States